# SDR NACA2022112500001

- Difficulty date: November 25, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 107,819 hours, 18,214 cycles
- Engine: Ge CF680C2B6
- Engine time: 8,117 hours, 2,625 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Sys
- Condition: Erratic
- Location: Lt Eng Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE FUEL FLOW ERRATIC ON CLIMB OUT WITH ENGINE ANTI-ICE SELECTED ON. FLOW FROM A STABLE 13.0 DROPS TO 6.5 AND IN-BETWEEN.  CLEANED CANNON PLUG ON LH FUEL FLOW TRANSMITTER PER BOEING SWPM 20-60-01 OPS CHECK GOOD PER AMM 71-00-00 TEST 3.
